# SDR IXXA20220929135

- Difficulty date: September 26, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 97,720 hours, 30,912 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 13899
- Condition: Unwanted Deploy
- Location: Cabin
- Part time: 1,184 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, DURING TAKEOFF ONE DESCENT DEVICE DEPLOYED. FLIGHT CONTINUED UNAFFECTED. REMOVED AND REPLACED L1 DOOR ESCAPE REEL PER IAI AMM 25-61-03.
